T Nation

Tren Injection Problem

I recently started injecting .25 CC of 250mg/ml Test E into my Quads 2x per week with a .5" 29g needle. I have had no problems at all with those injections.

I was also injecting .75 CC of 250mg/ml Tren E into my glutes and ventroglutes 2x per week with a 1" 23g needle. Several days after the first injection the area turned red, warm, slightly swollen and hard. These redness and swelling are now mostly gone, I still have some lumps in there. This happened for all three shots I have done so far.

I figured I am not lean enough to inject with a 1" pin on my glutes, so in the future I will use a longer needle. I know this may be causing these effects.

I have almost 20 ML of the Tren E left (I only did 3 shots) and I would like to use the rest of it in the future. So besides using a longer needle, what else could I try to not get these effects?

250mg/ml? Thats highly concentrated shit.

Try shooting in your delts where there is less body fat?

Could be the BA concentration, but probably not.

Sounds like a shallow injection. Dont use the glutes for now.

Agreed. Absolutely sounds like you didnt penetrate far enough into your muscle. For Glutes and VG a 1.5" needle is definitely recommended. Delts should handle the 23G 1" just fine. However, depending on your supply of slin pins you might consider just using those and then you can hit things like bis and tris.

Also ins8ibl just doing the math here it seems to be based on your above figures you are on 125mg of Test and 375mg of tren a week? That just seems like a rather light cycle. Although if you are keeping test at TRT levels to minimize tren sides I concur with the approach

Well I will try a 1.5" needle next time. I’m worried that if it is not just depth of injection, but the tren itself then I will be all swollen for another week or two.

And this was my first injectable cycle, so I thought running 125mg Test and 375 mg Tren and no AI would be OK.

I did this exact thing shooting with a 5/8" 25GA in my quad…I had the pins for my delts and figured it would work for my quads…I left the shot too shallow (pin not fully buried) and it got swollen and nasty for about a week. ever since I always use a longer pin and bury the fucker.

[quote]ins8ibl wrote:
Well I will try a 1.5" needle next time. I’m worried that if it is not just depth of injection, but the tren itself then I will be all swollen for another week or two.

And this was my first injectable cycle, so I thought running 125mg Test and 375 mg Tren and no AI would be OK.[/quote]

Four things.

  1. I don’t like the lack of confidence behind your words. It implies to me that you may not fully understand what you are doing.

  2. If anything the first week is the week you can consider doubling your doses [frontloading].

  3. Do you truly have no ancillaries? You mentioned no AI, which sure you might not need, but do you also have no caber? Extremely risky and may I say unwise to not cover your bases with proper ancillaries.

  4. Please do yourself the favor of getting things right. Even if it means stopping the ‘cycle’ after just one injection so you get things right.

I do understand what I am doing in regards to doses and compounds, and I do have Nolvadex and Arimidex. I don’t have caber, but I didn’t think estrogen / prolactin would be a problem with a low dose of test and a medium amount of tren.

The injections were where I was having my problems. I don’t understand the reason that a shallow injection would cause problems. Wouldn’t that be basically shooting sub-Q? I thought that would just cause very slow absorption.

Is there any way I could tell if it was the BA/BB concentration?

Thanks for your help.

[quote]ins8ibl wrote:
I do understand what I am doing in regards to doses and compounds, and I do have Nolvadex and Arimidex. I don’t have caber, but I didn’t think estrogen / prolactin would be a problem with a low dose of test and a medium amount of tren.

The injections were where I was having my problems. I don’t understand the reason that a shallow injection would cause problems. Wouldn’t that be basically shooting sub-Q? I thought that would just cause very slow absorption.

Is there any way I could tell if it was the BA/BB concentration?

Thanks for your help.

[/quote]
Confusing. In a post above you said no AI, now you say you have a-dex? Intramuscular injections are just that inside the muscle and thus no a sub-q will not be basically the same. Its the reason for the redness and swelling. Finally how do you know the dose of tren your on will be tolerated by your body and not give you prolactin related problems? If you dont have personal experience you dont know for sure and thus should be prudent. Some guys will get gyno with 400mg a week of test and others can take 2G and be fine. The key is not what the standard average is but what you individually require and until you know for sure have the proper precautions in place.